MathSciNet Relay Station
MathSciNet bibliographic data
MR979369 (89m:53116) 53C50 (53C05)
Carrière, Yves Autour de la conjecture de L. Markus sur les variétés affines. (French) [On L. Markus' conjecture concerning affine manifolds] Invent. Math. 95 (1989), no. 3, 615–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement